Alert archive / Indiana / Special Weather Statements in 2011
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Aug 6, 2011, 9:18 PM EDT for Wabash County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2011, 9:18 PM EDT (01:18 UTC)
- Expired
- Aug 6, 2011, 9:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Northern Indiana
County Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 63 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1853 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
594
WWUS83 KIWX 070118
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 PM EDT SAT AUG 6 2011
INZ023-024-070145-
MIAMI IN-WABASH IN-
918 PM EDT SAT AUG 6 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN MIAMI AND WESTERN
WABASH COUNTIES...
AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF WABASH...OR 9 MILES NORTH
OF PERU...MOVING EAST AT 15 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WABASH...
CHILI...
ERIE AND STOCKDALE...
RICHVALLEY...ROANN AND SPEICHERVILLE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4084 8617 4087 8617 4095 8612 4091 8575
4070 8585
TIME...MOT...LOC 0118Z 290DEG 13KT 4088 8607
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 6, 7:55 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Aug 6, 7:55 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 755 PM EDT SAT AUG 6 2011 .AVIATION... WK LOW OVER EXTREME NE INDIANA WITH TRAILING WK CDFNT ACROSS NRN INDIANA. WK LOW LEVEL CONVERGENCE IN VCNTY OF THE LOW AND ALONG THE TRAILING CDFNT COMBINED WITH MODERATE INSTABILITY HAS RESULTED IN NUMEROUS SHOWERS AND A FEW TSTMS ACROSS NRN INDIANA. THIS BOUNDARY SHOULD SINK SLOWLY SE THIS EVENING AND GRADUALLY WKN WITH DIMINISHING INSTABILITY... BUT THREAT FOR SHRA LOOKS GREAT ENOUGH AT FWA TO MENTION THROUGH 03Z. SKIES SHOULD CLEAR OVERNIGHT WITH FAIRLY LIGHT WINDS RESULTING IN SOME RADIATIONAL COOLING FOG DVLPG. FCST MVFR VSBYS AT THE TERMINALS...BUT WILL BE LOCALLY LOWER ESPECIALLY IN RURAL AREAS WHICH RECEIVED SGFNT RAINFALL THIS AFTN/EVE. CU WILL FORM AGAIN SUNDAY WITH DIURNAL HEATING. SOME AFTN SHRA/TS PSBL BUT GIVEN MAIN FORCING ASSOCIATED WITH ANOTHER APCHG SHRTWV/CDFNT SHOULD STAY NW OF THE AREA THROUGH 00Z... HAVE NO MENTION OF CONVECTION IN THE TAFS FOR LATE IN THE PERIOD. && .UPDATE... GIVEN INCRSG COVERAGE OF CONVECTION ALONG THE SLOW SEWD MOVING BOUNDARY LATE THIS AFTN... INCREASED POPS/QPF INTO THIS EVE ACROSS CENTRAL PORTION OF CWA. NO OTHER CHANGES TO GRIDS ATTM. && .PREV DISCUSSION... /ISSUED 401 PM EDT SAT AUG 6 2011/ SHORT TERM... WK CONV INDUCED SW TROUGH THAT ROLLED OUT OF SD YDA NOW INTO WRN MI AND SPAWNING AN AREA OF EXPANDING CONVN THERE. HWVR LTL SWD EXTENT OWING TO POOR LL MASS FLUX UNDERNEATH CONTD WK LL FLW REGIME. SOME IMPROVEMENT PSBL THIS AFTN ESP ALG DIFFERENTIAL HEATING ZONE TAKING PLACE ALG SRN EDGE OF MID/HIGH CLD SHIELD...GENERALLY ALG US 30 CORRIDOR...AND INVOF OF BETTER LL THETA-E RIDGING. OTHERWISE OVERALL PREFERENCE GOING FORWARD LIES W/PRIOR 00Z ECMWF HANDLING OF NXT UPSTREAM SW ROLLING EWD OUT OF ND AND IN LINE W/OBSVD MODEL TRENDS TAKING A WEAKER/MORE SUBDUED MID LVL REFLECTION THROUGH THE NRN LAKES TOMORROW. OF GREATER CONSEQUENCE THOUGH IS EROSION OF GREATER LL THETA-E RIDGING IN WAKE OF LEAD DISTURBANCE OVERNIGHT AND MAY TEMPER OVERALL EXTENT OF SFC BASED DESTABILIZATION ATTAINABLE PRIOR TO FROPA. THIS IS ESP SO SHLD UPSTREAM CONVN TAKE OFF OVR IA THIS EVENING AS CLD DEBRIS FM THAT NOCTURNALLY DECAYING COMPLEX SPREADS DOWNSTREAM SUN MORNING AND WOULD HINDER THINGS FURTHER SUN AFTN AHD OF CDFNTL BNDRY. THUS COMMENSURATE W/SURROUNDING OFFICES TAKE...WILL ADJUST LOWER ACCORDINGLY. LONG TERM... MONDAY THROUGH SATURDAY STRENGTHENING INFLUENCE OF THE HUDSON BAY VORTEX CAN BE EXPECTED IN THE LONG TERM PERIOD AS FLOW RE-ORGANIZATION OVER THE GULF OF ALASKA SUPPORTS A CHANGE IN THE CONUS FLOW PATTERN. FORECAST MODELS AND MEAN ENSEMBLES ARE ALL ON THE SAME PAGE PER FLATTER LOCAL HEIGHTS WITH A NW FLOW REGIME...OFFERING COOLER THERMAL FIELDS AND MUCH DRIER AIR INTO THE REGION...ESP BY THE MIDDLE OF NEXT WEEK...WITH ANOTHER SFC TROUGH PUSHING THROUGH THE REGION ON TUES. HEIGHT FORECAST DETAILS BECOME MUCH MORE MUDDLED TOWARD THE END OF THE PERIOD...AS LOW CONFIDENCE IN THE MEAN MID LEVEL FLOW LOOMS. THIS INCLUDES LATITUDINAL LOCATION OF THE HUDSON BAY VORTEX...AND THE DETAILS PER AN EXPECTED NE PAC UPPER TROUGH /BY DAY 6/ INCLUDING THE POSSIBLE TROUGH FRACTURE/SPLIT PER THIS FEATURE...WHICH WILL HAVE A STRONG INFLUENCE ON SENSIBLE WEATHER ESP BEYOND THE PERIOD. LOW CONFIDENCE IN THE HEIGHT PATTERN IS FURTHER EVIDENT IN MEAN GEFS SOLUTIONS WHICH CONTINUE TO OFFER LARGE HEIGHT SPREADS BY DAY 7. HENCE...PREFERENCE WAS TOWARD FORECAST CONSISTENCY AND PERSISTENCE BY DAY 6-7...WITH A HEAVY TREND TOWARD SEASONAL NORMS UNTIL A BETTER HANDEL ON NE PAC FLOW IS REALIZED. THIS INCLUDES LITTLE CHANGE FROM THE PREVIOUS FORECAST. MON-TUE...SEASONABLE TEMPS WITH MODERATE HUMIDITY WILL CONTINUE THROUGH TUES. DRY WEATHER EXPECTED MON WITH A WEAK SFC RIDGE IN PLACE. BY TUESDAY...A STRONG COMPACT IMPULSE WILL TRAVERSE THE CANADIAN BORDER INTO THE GREAT LAKES AND SUPPORT A SFC TROUGH INTO THE REGION. DEEP MOISTURE WILL BE LOCKED WELL SOUTH OF THE AREA...WITH STRONG DYNAMICS WELL NORTH...SETTING THE STAGE FOR A CLASSIC SPLIT SETUP PER PRECIP CHANCES. HENCE...WILL CARRY PREVIOUS LOW POP MENTION. NEGATIVE THETA-E ADV WILL SUPPORT A COOLING AND DRYING TREND INTO WED. WED-SAT...MASSIVE SFC RIDGE WILL SETTLE INTO THE REGION WITH DRY NORTHERLY FLOW CONTINUING. COOLEST TODAY LOOKS TO BE WED GIVEN H85 TEMP PROGS OVER THE REGION /DOWN TO 10C/. COOL NIGHTS WITH LOWS IN THE 50S EXPECTED AT MANY PLACES...ALTHOUGH AREAS NEAR LK MI MAY STAY MIXED GIVEN THE WARM LAKE WATERS. AIRMASS WILL GRADUALLY MODIFY THROUGH SAT...WITH WARMING THERMAL FIELDS AS THE SFC RIDGE SHIFTS EAST AND SUPPORTS RETURN SW FLOW AND INCREASING LL MOISTURE. THERE ARE SOME SIGNALS FOR A UPPER TROUGH INTO THE GREAT LAKES BY NEXT WEEKEND...ALTHOUGH SIGNALS REMAINED MIXED AT BEST. HAVE LEFT THE PERIOD DRY ATTM. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...T LONG TERM...JC AVIATION/UPDATE...JT
Hazardous weather outlook, Aug 6, 5:37 AM EDT, 15 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 537 AM EDT SAT AUG 6 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-070945- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 537 AM EDT SAT AUG 6 2011 /437 AM CDT SAT AUG 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS TODAY. THERE IS A SLIGHT RISK THAT AN ISOLATED THUNDERSTORM COULD PRODUCE DAMAGING WINDS THIS AFTERNOON SOUTH OF A MARION INDIANA TO LIMA OHIO LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS...SOME SEVERE WITH ISOLATED DAMAGING WIND GUSTS AND LARGE HAIL...WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON INTO EARLY TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-070945- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 537 AM EDT SAT AUG 6 2011 /437 AM CDT SAT AUG 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF AN ISOLATED THUNDERSTORM THIS MORNING INTO EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A HIGH RISK OF RIP CURRENTS SUNDAY INTO MONDAY. INCREASING WINDS AND WAVES ON LAKE MICHIGAN WILL CREATE HAZARDOUS BOATING CONDITIONS LATE SUNDAY AFTERNOON INTO MONDAY. SCATTERED THUNDERSTORMS...SOME SEVERE WITH ISOLATED DAMAGING WIND GUSTS...WILL BE POSSIBLE SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON INTO EARLY TUESDAY NIGHT. THERE IS AN ELEVATED RISK OF RIP CURRENTS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Aug 6, 7:17 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 717 PM EDT SAT AUG 6 2011 OHZ002-005-062330- FULTON OH-HENRY OH- 717 PM EDT SAT AUG 6 2011 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN FULTON AND NORTHEASTERN HENRY COUNTIES IN NORTHWEST OHIO... AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTH OF SWANTON...MOVING SOUTHEAST AT 20 MPH. OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM... FUNNEL CLOUDS ARE ALSO POSSIBLE. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... RURAL NORTHEASTERN HENRY COUNTY RURAL SOUTHEASTERN FULTON COUNTY OHIO STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED. LAT...LON 4151 8401 4157 8397 4154 8387 4142 8388 TIME...MOT...LOC 2315Z 302DEG 15KT 4151 8392
Special weather statement, Aug 6, 7:24 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
724 PM EDT SAT AUG 6 2011
OHZ005-062345-
HENRY OH-
724 PM EDT SAT AUG 6 2011
...STRONG THUNDERSTORMS MOVING TOWARD EASTERN HENRY COUNTY...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF NAPOLEON...MOVING EAST AT
30 MPH.
WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4122 8405 4140 8406 4141 8388 4134 8387
4122 8388
TIME...MOT...LOC 2323Z 268DEG 25KT 4131 8393Special weather statement, Aug 6, 8:44 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 844 PM EDT SAT AUG 6 2011 INZ017-018-070115- ALLEN IN-WHITLEY IN- 844 PM EDT SAT AUG 6 2011 ...THUNDERSTORMS WITH HEAVY RAINFALL MOVING THROUGH EASTERN WHITLEY AND WESTERN ALLEN COUNTIES IN NORTHEAST INDIANA... AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 10 MILES WEST OF FORT WAYNE...MOVING EAST AT 20 MPH. OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WITH OVER AN INCH OF RAIN IN AN HOUR ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... FORT WAYNE AND NEW HAVEN... ROLLING HILLS... WALLEN... HESSEN CASSEL... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED. LAT...LON 4118 8496 4096 8502 4105 8545 4122 8540 TIME...MOT...LOC 0044Z 281DEG 16KT 4112 8531
Local storm report, Aug 6, 8:49 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
849 PM EDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HEAVY RAIN 1 WNW COLUMBIA CITY 41.16N 85.49W
08/06/2011 E1.20 INCH WHITLEY IN COCORAHS
FELL IN THE LAST 20 MINUTES.
&&
EVENT NUMBER IWX1101244
BENTLEYSpecial weather statement, Aug 6, 9:16 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
916 PM EDT SAT AUG 6 2011
INZ018-OHZ004-015-070145-
ALLEN IN-DEFIANCE OH-PAULDING OH-
916 PM EDT SAT AUG 6 2011
...STRONG THUNDERSTORMS MOVING TOWARD EASTERN ALLEN COUNTY IN
NORTHEAST INDIANA...AND CENTRAL DEFIANCE COUNTY IN NORTHWEST OHIO...
AND PAULDING COUNTY IN WEST CENTRAL OHIO...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HICKSVILLE TO
WOODBURN...MOVING EAST AT 25 MPH.
WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
ANTWERP...
PAYNE...
PAULDING...
MCGILL...
MARK CENTER AND WORSTVILLE...
TIPTON...BRICETON AND CECIL...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4099 8448 4101 8501 4127 8494 4127 8481
4129 8480 4133 8439
TIME...MOT...LOC 0116Z 273DEG 24KT 4126 8481 4109 8486Special weather statement, Aug 6, 9:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 PM EDT SAT AUG 6 2011
INZ023-024-070145-
MIAMI IN-WABASH IN-
918 PM EDT SAT AUG 6 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN MIAMI AND WESTERN
WABASH COUNTIES...
AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF WABASH...OR 9 MILES NORTH
OF PERU...MOVING EAST AT 15 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WABASH...
CHILI...
ERIE AND STOCKDALE...
RICHVALLEY...ROANN AND SPEICHERVILLE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4084 8617 4087 8617 4095 8612 4091 8575
4070 8585
TIME...MOT...LOC 0118Z 290DEG 13KT 4088 8607The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:44 PM EDT | Special Weather Statement | IWX | Allen | 31 min |
| Aug 7, 4:12 AM EDT | Dense Fog Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 5 hr |
| Aug 7, 11:42 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Pulaski, Starke | 63 min |
| Aug 7, 12:20 PM EDT | Special Weather Statement | IWX | Elkhart, LaPorte, Saint Joseph | 55 min |
| Aug 7, 12:27 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Pulaski | 50 min |
| Aug 7, 12:51 PM EDT | Severe Thunderstorm Warning | IWX | White | 54 min |
| Aug 7, 1:10 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart | 30 min |
| Aug 7, 1:33 PM EDT | Severe Thunderstorm Warning | IWX | Miami, Wabash | 38 min |
| Aug 7, 1:59 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 61 min |
| Aug 7, 2:03 PM EDT | Severe Thunderstorm Warning | IWX | Grant | 44 min |
| Aug 7, 2:32 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Jay, Wells | 58 min |
| Aug 6, 9:16 PM EDT | Special Weather Statement | IWX | Paulding | 29 min |
| Aug 7, 2:23 PM EDT | Special Weather Statement | IWX | Williams | 37 min |
| Aug 7, 3:00 PM EDT | Special Weather Statement | IWX | Fulton | 30 min |
| Aug 7, 4:07 PM EDT | Special Weather Statement | IWX | Allen | 23 min |
| Aug 7, 10:53 AM EDT | Special Weather Statement | IWX | Van Buren | 37 min |
| Aug 7, 11:13 AM EDT | Special Weather Statement | IWX | Cass | 62 min |
| Aug 7, 7:42 PM EDT | Special Weather Statement | IWX | Cass | 33 min |
Nearby
Special Weather Statements in Indiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.